# SDR GLBA20090502A

- Difficulty date: May 2, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Board
- Condition: Loose
- Location: Enviro Sys
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENVIRO FAIL ANNUNCIATOR ILLUMINATED DURING TAKEOFF WITH TAKEOFF POWER AND BLEED AIR VALVES CLOSED. MAINTENANCE RE-SEATED THE PRINTED CIRCUIT BOARD AND OPERATIONAL CHECKS WERE GOOD.
